Ask an expert
Question

16 Jul 2005

Skin problem
Hi, I’m a 28-year-old male and struggles with acne. It recently became worse. My question is this. Would taking a daily vitamin supplement containing vitamin A, cause an acne outbreak?
Answer 313 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Bennie, it shouldn’t, but I suppose it is possible. Vitamin A (in various forms) is actually used to treat acne, but we sometimes do see a slight worsening of the acne before it becomes better. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9378 votes
No
67% - 19420 votes
Vote